We study the long-time behavior of solutions for a general class of nonlinear fractional differential equations. These equations involve Hadamard fractional derivatives of different orders. We determine sufficient conditions on the nonlinear terms which guarantee that solutions exist globally and decay to zero as a logarithmic function. For this purpose, we combine and generalize some versions of Gronwall–Bellman inequality, appropriate regularization techniques and several properties of the Hadamard fractional derivative. Our findings are illustrated by examples.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Anastassiou, G.A.: Opial type inequalities involving Riemann–Liouville fractional derivatives of two functions with applications. Math. Comput Model. 48, 344–374 (2008)
Băleanu, D., Mustafa, O.G.: On the asymptotic integration of a class of sublinear fractional differential equations. J. Math. Phys. 50, 123520 (2009)
Băleanu, D., Mustafa, O.G., Agarwal, R.P.: On the solution set for a class of sequential fractional differential equations. J. Phys. A Math. Theor. 43, 385209 (2010)
Băleanu, D., Mustafa, O.G., Agarwal, R.P.: Asymptotically linear solutions for some linear fractional differential equations. In: Abstract and Applied Analysis. Hindawi (2010)
Băleanu, D., Mustafa, O.G., Agarwal, R.P.: Asymptotic integration of (\(1+\alpha \))-order fractional differential equations. Comput. Math. Appl. 62, 1492–1500 (2011)
Băleanu, D., Agarwal, R.P., Mustafa, O.G., Coşulschi, M.: Asymptotic integration of some nonlinear differential equations with fractional time derivative. J. Phys. A Math. Theor. 44, 055203 (2011)
Furati, K.M., Kassim, M.D., Tatar, N.-E.: Existence and uniqueness for a problem involving Hilfer fractional derivative. Comput. Math. Appl. 64, 1616–1626 (2012)
Furati, K.M., Tatar, N.-E.: Power type estimates for a nonlinear fractional differential equation. Nonlinear Anal. Theory Methods Appl. 62, 1025–1036 (2005)
Furati, K.M., Tatar, N.-E.: Behavior of solutions for a weighted Cauchy-type fractional differential problem. J. Fract. Calc. 28, 23–42 (2005)
Furati, K.M., Tatar, N.-E.: Long time behaviour for a nonlinear fractional model. J. Math. Anal. Appl. 332(1), 441–454 (2007)
Kassim, M.D., Furati, K.M., Tatar, N.-E.: On a differential equation involving Hilfer–Hadamard fractional derivative. Abstr. Appl. Anal. vol. 2012, Article ID 391062 (2012)
Kassim, M.D., Tatar, N.-E: Well-posedness and stability for a differential problem with Hilfer–Hadamard fractional derivative. Abstr. Appl. Anal. vol. 2013, Article ID 605029 (2013)
Kassim, M.D., Furati, K.M., Tatar, N.-E.: Asymptotic behavior of solutions to nonlinear fractional differential equations. Math. Model Anal. 21(5), 610–629 (2016)
Kassim, M.D., Furati, K.M., Tatar, N.-E.: Asymptotic behavior of solutions to nonlinear initial-value fractional differential problems. Electron. J. Differ. Equ. 2016(291), 1–14 (2016)
Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Hadamard type fractional integrals and fractional derivatives. In: van Mill, J. (ed.) Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006)
Kuczma, M.: An Introduction to the Theory of Functional Equations and Inequalities: Cauchy’s Equation and Jensen’s Inequality. Birkhäuser, Basel (2009)
Medved, M.: On the asymptotic behavior of solutions of nonlinear differential equations of integer and also of non-integer order. Electron. J. Qual. Theory Differ. Equ. 10, 1–9 (2012)
Medved, M.: Asymptotic integration of some classes of fractional differential equations. Tatra Mt. Math. Publ. 54, 119–132 (2013)
Medved, M., Pospišsil, M.: Asymptotic integration of fractional differential equations with integrodifferential right-hand side. Math. Model. Anal. 20(4), 471–489 (2015)
Pachpatte, B.G.: Nonlinear integral inequalities. In: Ames, W.F. (ed.) Inequalities for Differential and Integral Equations. vol. 197 of Mathematics in Science and Engineering. Academic Press, London (1998)
Płociniczak, Ł.: On asymptotics of some fractional differential equations. Math. Model Anal. 18(3), 358–373 (2013)
The authors would like to acknowledge the support provided by King Abdulaziz City of Science and Technology (KACST) under the National Science, Technology and Innovation Plan (NSTIP), Project No. 15-OIL4884-0124.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Kassim, M.D., Tatar, N. Stability of logarithmic type for a Hadamard fractional differential problem. J. Pseudo-Differ. Oper. Appl. 11, 447–466 (2020). https://doi.org/10.1007/s11868-019-00285-3
- Asymptotic behavior
- Fractional differential equation
- Hadamard fractional derivative
Mathematics Subject Classification